I have been taking apri for 4 years and I can not lose weight,even a pound.I work out 5 times a week at gym and this is a headache to me.Anyways this has reduced my cramps and acne but I'm seeing many side effects and I'm thinkin of quiting the pill.
Weight gain is a possible side effect with any birth control pill. If this is a side effect you just dont want to deal with, talk to your doctor about switching to a pill which is less likely to cause weight gain, or you can go off the pill all together. If you've been on it for 4 years i dont think this is a side effect that is going to go away any time soon. I am not a doctor so i dont know for sure but most side effects should subside after 3 months of taking the pill.
Hope I helped!
- Apri Information for Consumers
- Apri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Apri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2011 • 2 answers
Posted 9 Jan 2012 • 1 answer
I stopped taking Apri Birth Control On the 4th of October how long will it be until I can get prego?
Posted 20 Oct 2013 • 1 answer
Posted 25 Jul 2015 • 1 answer
Apri - I have been on the pill for about 2 years. I have pcos and it has for the most part regulated
Posted 31 Mar 2018 • 0 answers